MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. OUTLOOK®; PUMP, INFUSION

B. BRAUN MEDICAL INC. OUTLOOK®; PUMP, INFUSION
Model Number 621-400ES
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per reported by the user facility: it was reported when doing preventive maintenance (pm) the volume was off by 10% and there were errors 93 and 86.No patient injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved was received for evaluation and volumetrics testing was performed.The volumetrics runs was done at 120ml/hr and 10ml measured 8.9ml.The petal module was found to be broken and was replaced.The log review confirmed system errors 93 and 86.The main board was replaced to correct the system errors.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description

Brand Name
OUTLOOK®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key8288802
Report Number1641965-2019-00001
Device Sequence Number2141044
Product Code FRN
UDI-Device Identifier04046964186547
UDI-Public(01)04046964186547
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011975
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number621-400ES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1